Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why has my weight increased centric around thighs, waist? What can help?

i am pradeep 47 years male .My height is 5 ,11 and weight 66 kgs. I had been maintaining a weight of 58-59 kgs for last 15 years. But since last 20 months my weight have gone from 59 to 66 kgs and incheshave also increased around hips waist belly and thighs. I am leaving a sedentry lifestyle. i have gone through hypothyriodsim and diabetics test but was diagnosed normal. i fail to understand why there is a inch gain and weight gain suddenly .even dieting does not help, what should and how to find the email address YYYY@YYYY
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
well first of all i would start by saying as we age our metabolism gets slower and thereby weight gain . Sedantry lifestyle is a big problem and you said about dieting could you elaborate on that ? as in the diet that you followed. You have to do some form of exercise try going for a brisk walk and drink green tea all this help in boosting your metabolism and in turn help you to burn fat.
Thank you
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor